MAUDE Adverse Event Report: APOLLO ENDOSURGERY OVERSTITCH SX ENDOSCOPIC SUTURE SYSTEM; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

APOLLO ENDOSURGERY OVERSTITCH SX ENDOSCOPIC SUTURE SYSTEM; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number ESS-G02-SX1
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code a150301 is being used to capture the reportable event of anchor exchange failure to release.
 
Event or Problem Description
It was reported to boston scientific corporation that a overstitch sx endoscopic suture system was attempted to be used during a transoral outlet reduction procedure performed on (b)(6) 2025.Before the procedure a part of the anchor got stuck on the anchor exchange.The procedure outcome is still unknown.There have been no patient complications reported as a result of this event.Boston scientific has been unable to obtain additional information regarding the patient outcome to date, despite good faith efforts.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: device code a150301 is being used to capture the reportable event of anchor exchange failure to release.Block h11: the returned overstitch ess sx was analyzed.A visual inspection was performed, and no damages were found.It was unable to confirm the reported event since the anchor exchange was not returned.Based on all gathered information, the probable cause selected is cause not established, since the analysis of the available information and product analysis of the returned device did not identify any evidence of either the alleged issue(s) or any defect on the device.A product labeling review identified that the device was used per the directions for use (dfu) / product label.

Brand Name
OVERSTITCH SX ENDOSCOPIC SUTURE SYSTEM
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
VIANT MEDICAL INC
5079 33rd street
grand rapids MI 49512
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21482532
Report Number3005099803-2025-00615
Device Sequence Number12865357
Product Code OCW
UDI-Device Identifier20811955020715
UDI-Public(01)20811955020715(11)231221(17)261130(10)2023120876
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K210266
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberESS-G02-SX1
Device Catalogue NumberESS-G02-SX1
Device Lot Number2023120876
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2025
Supplement Date Received by Manufacturer04/06/2025
Initial Report FDA Received Date02/27/2025
Supplement Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown